# SDR AWXA200500111

- Difficulty date: December 23, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812198
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF FLOOR SUPPORT AT LBL 18, BETWEEN BS 979 AND BS 983, WL 208. MAINTENANCE REMOVED CORRODED FLOOR SUPPORT AT LBL 18, FROM BS 979 TO BS 983; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT PER DWG 65-46812; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02.
